# SDR GTIA2020062235209

- Difficulty date: June 20, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 10,108 hours, 4,369 cycles
- Engine: Iae V2533A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 COMPRESSOR VANE ECAM, ACCOMPLISHED FAULT ISOLATION FOR CLM B25TK IAW TSM 75-30-00-810-849 & 847A.  REMOVED & REPLACED NR 1 ENG 2.5 BLEED MASTER ACTUATOR (4021KS) IAW AMM 75-31-42 PB401.  COMPLIED WITH AMM SUBTASK 72-32-50-210-051-A WITH FLEXIBLE BORESCOPE, VISUAL EXAMINATION OF NUMBER ONE ENGINE LPC BLEED DUCT SEAL FOR DETACHMENT.  NO DETACHMENT EVIDENT. REF FIG 72-32-60-991-15200-13-A.  ACCOMPLISHED FAULT ISOLATION FOR CLM B25TK IAW TSM 5-30-00-810-849+847 ACCOMPLISHED NR 1 ENG 2.5 BLEED VLV MECHANISM LUBRICATION IAW AMM 72-00-00-600-011.  PERFORMED HIGH POWER ASSURANCE TEST ON ENG NR 1 IAW AMM 71-00-00.  OPS CHECK GOOD, NO FAULTS NOTED AT THIS TIME.  A/C OK FOR SERVICED.
